# SDR CA050810001

- Difficulty date: August 10, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 60,289 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Fod
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, NO AIRSPEED INDICATION ON THE CAPTAINS SIDE.  DEBRIS FOUND IN CAPTAINS UPPER LT PITOT TUBE. BUG REMOVED AND PITOT/STATIC SYSTEM TESTED SERVICEABLE. TIMES: 63714:40  CYCLES: 61165.
